RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 9, Number 9  


Ordinary Differential Equations
Sufficient conditions for the oscillatoriness of the solutions of nonlinear differential equations with deviating argument
Ya. V. Bykov, L. Ya. Bykova, E. I. Shevtsov
1555
Certain questions of whether a linear optimal control problem with minimal pulse is well-posed. II. Dependence of the optimal trajectory on the initial state, on the perturbations and on the parameters
T. Gichev
1561
Movable singular points of a completely integrable first order total differential equation
È. I. Grudo
1572
Existence, uniqueness and convergence of successive approximations for differential equations of neutral type with lag
M. E. Drakhlin, T. K. Plyshevskaya
1583
A general class of systems of two differential equations that have no solutions with movable essential singularities
S. G. Kondratenya
1593
Nonselfadjoint abstract differential operators with discrete spectrum
A. N. Kochubei
1601
The averaging of the trajectories of slow dynamical systems
S. M. Meerkov
1609
The boundary of the set of controllability of plane holomorphic systems
N. N. Petrov
1618
Representation of the solutions of linear differential-difference equations of neutral type
V. M. Polischuk, A. N. Sharkovskii
1627

Partial Differential Equations
Estimates of the fundamental potentials for parabolic equations of higher order. II
E. A. Baderko
1646
Asymptotic behavior of the solution of the equation $\mu^2\Delta u-k^2(x,y)u=f(x,y)$ in a rectangular domain
V. F. Butuzov
1654
A certain method for the solution of partial differential equations
V. M. Darevskii
1661
A uniqueness theorem for a certain inverse problem for a system of hyperbolic equations of order $n$
S. Elubaev
1673
Diffraction of electromagnetic waves in a cylinder by a sphere
V. T. Erofeenko
1683
Solution of a certain boundary value problem of the theory of the diffraction of waves for a region that is bounded by a plane and by the surface of an elliptic cylinder
E. A. Ivanov, V. V. Makarova
1693
The smoothness of the eigenfunctions of a compressed plate near the corners
È. A. Pais
1700
Normal solvability in the sense of Hausdorff of a certain nonlinear problem
V. R. Portnov
1707

Short Communications
Certain necessary conditions for the stability in the large of the zero solution of a certain system of $n$ nonlinear differential equations that satisfy generalized Routh–Hurwitz conditions
L. I. Burganskaya
1718
Necessary conditions for the optimality of multidimensional singular controls
S. Ya. Gorokhovik
1721
The Goursat problem over Gevrey spaces
K. I. Kol'tsova
1725
The optimal control of a system with free initial and final states in Hilbert space
M. M. Kopets
1728
Certain boundary value problems and their approximate solutions
V. S. Mokeichev
1730
A study of the set of periodic solutions of a certain system of second order differential equations without dissipation
G. L. Yuzbashev
1734
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020